Posts by Lisa Reyes4
12 posts shown.
briskwolf16 said:I took Celexa once, and honestly, it was one of the worst experiences I've had with antidepressants. I spent entire days asleep and felt constantly exhausted—it was truly awful. My psychiatrist kept insisting that it would take some time to adjust and that the drowsiness would eventually pass, blah, blah, blah. So, I let it run its course for two months, and during that time, I gained weight like crazy and slept through most of the day. For me, it was absolutely miserable. It wasn't even the weight gain that bothered me as much as that relentless lethargy and apathy. I know it's rarely prescribed because of this, but I was put on it for mixed anxiety and depressive disorder. By the way, how did your doctor prescribe this to you if Effexor didn't work for you? I seem to recall you mentioning before that you were doing quite well on it.
Seriously, it is a total nightmare—it acts so incredibly sedative. What on earth am I supposed to do? I'm already struggling just to stay functional, and what good does it do me to be drugged into a stupor when I already have such a hard time getting out of bed and feeling productive? And yeah, you hit the nail on the head—my appetite is like an elephant's right now; I can't stop snacking. There is absolutely no way I am staying on this. I'm stopping on my own starting tomorrow. Thank you so much, you have truly helped me... believe me, I have no idea why my doctor shoved this useless junk on me. Pusaaaaa
Arthur Vaughn2 said:Question for the veterans here 🙂
I've been on Effexor XR at 75mg for a few weeks now. It actually felt great at first, but lately, it feels like it's doing absolutely nothing. I'm definitely not looking to mess with my dosage on my own, but I was wondering... is it actually possible to build up a "tolerance" to such a small dose after just a few weeks?...
Look, I’ve tried both 150mg XR and 75mg XR of Effexor, and I had the exact same experience—that initial "high" or lifting sensation right at the start, and then suddenly, zilch. It feels like it stopped working entirely until enough time passed and it finally kicked back in properly. You aren't becoming resistant to the dose itself; it's just how it settles. It fluctuates. For me, personally, Effexor has been the best medication I've ever tried, hands down.
Is it actually true that you're stuck with whatever psychiatrist happens to be assigned to your local area, or can I just pick whoever I want? If anyone out there knows a decent male psychiatrist—someone who treats you like a human being instead of just a serial number on a chart or a dumping ground for pills—please, for the love of God, let me know... I am still absolutely exhausted from the Celexa, even if it's a bit better than before. Will this constant feeling of being drugged and numb ever go away? I have things to do, but I can barely even walk at a normal pace because of this sleepiness... it's ridiculous. And which category of side effects does Celexa fall under? Is it like Prozac, or is it something else entirely? Honestly, Effexor feels a billion times better, but I’m hoping that once the Celexa actually kicks in properly, combining them might work? Does anyone know if that's a thing? Also, will I actually be able to function and get things done at a normal pace once I'm stabilized, or am I doomed to keep dragging myself around the house like a beaten stray cat while eating like an elephant?! My appetite has gone through the roof and I'm gaining weight like crazy... it's a coma... will the hunger finally stop? And what about this lethargy, apathy, and total exhaustion all day long?? Please, someone, help!!!!!
And then there's this massive, bottomless appetite... I mean, is this just some passing side effect like the sleep issues, or am I actually going to be putting on pounds by crushing a mountain of cookies every single morning with my coffee?!!
I’ve been on this combination of Celexa and 37.5 mg Effexor for exactly one week now—taking them both together in the morning—and for the last two days, I have been feeling absolutely wiped out. It’s ridiculous. I can barely even force my eyes open in the morning; all I want to do is faceplant into my pillow and sink into some deep, heavy sleep for three or four hours at a time. Then I’ll struggle myself up, grab a bite to eat, and immediately pass out again.
Is this just a side effect that’s going to pass, or am I stuck like this?! I’m currently on 20 mg of Celexa.
I’m looking for some serious advice here. Currently, my regimen consists of Effexor at 37.5 mg and Celexa at 20 mg in the morning, another 37.5 mg dose of Effexor at noon, and then Seroquel at night. Regarding this new addition, Celexa—does it actually fall into the same SSRI category as Prozac, or is it something else entirely? I haven't really "felt" it yet, so I'm wondering if I have to wait just as long for it to kick in? Interestingly enough, it *has* managed to strip away that constant sense of panic and that paranoid feeling of being watched. On top of that, I’ve been diagnosed with ADHD, and my psychiatrist told me I'd be starting Concerta. However—and this is just infuriating—during our last session, he completely forgot to include the Concerta on my official medical letter. I went back to see him a week later only to find out the man has retired! He told me to reach out to my primary care physician to help me out, saying he'd follow up in a month to recommend a new psychiatrist. So, now I'm stuck wondering: can a regular GP actually write a prescription for Concerta? And are they even allowed to file the insurance paperwork with Blue Cross Blue Shield to get it covered? I desperately need this medication because things are slipping through my fingers—I start chores out of sheer boredom and only ever finish half of them; the house is a disaster because I can't seem to complete a single task, let alone sit down to read a book or even watch a movie like a normal person without losing focus... Please, please, please, can anyone recommend an incredible psychiatrist? My only request is that they be male—I just don't click with female doctors. My previous psychiatrist had been treating me since I was 18, and now that I'm 40, he knew my soul; he was truly wonderful. Help!!!!🙂 🙂 🙂
David Vaughn75 said:My doctor actually suggested Seroquel specifically because I was struggling with my weight, blood sugar levels, and cholesterol.
How many milligrams of Zyprexa were you on? (I’m currently on 15) And did you deal with any insomnia once you made the switch to Seroquel?
I honestly can't recall my exact dosage of Zyprexa anymore, but I’ve been steady on 400 mg of Seroquel for over ten years now—and let me tell you, I sleep like a baby every single night. During the day, I just stick to Effexor, but the Seroquel? It basically rocks me to sleep; it’s this incredibly soothing sensation that just lulls me right into a deep slumber. Honestly, if it weren't for that medication, I have no idea how I'd manage to get any rest given how wired this crazy Effexor makes me feel (crazy in a good way, mind you!).😁
Paul Newman5 said:restlesstrucker15 Quote:
Not me. 🙂
I think we’re talking about people using it as their primary medication for different diagnoses—those high doses over 200.
Great. No side effects. 🙂 Yeah.
That’s what I thought too. Didn't really look into whether people actually gain weight on sulpiride, but hey, we'll see.
And here come the side effects. Just two days on Sulpiride and four on an increased dose of Effexor. If that Sulpiride actually kicks in, we can all howl together. I’ll be doing it for days if I have to.
As for me? Sulpiride gave me milk production. Like... seriously.
graniteorca62 said:Look, I was on 10 mg of Zyprexa too, and yeah, that total brain fog was real. Now I’m down to 6.5 mg and honestly... I still don't feel 100% sharp or sober, so it's pretty obvious that this is just part of the deal with this medication. We just have to grit our teeth and push through it.🙂
As for me, Zyprexa made me gain weight like crazy—I mean, seriously, I blew up!—so my doctor finally pulled it off and switched me over to a milder dose of Seroquel.
Where on earth did my post from earlier today go?!?!?! I know Kevin Nguyen3 replied to me... but now it’s just vanished into thin air, I can't see it anywhere..,
Kevin Nguyen3 said:No, it isn't.
Concerta is actually used to help with focus in both children and adults who struggle with ADHD—that's Attention Deficit Hyperactivity Disorder, for those who aren't familiar with the term.
It isn't prescribed to treat depression.
Think of Concerta as just one specific type of medication in that category; it's designed with a time-release mechanism so the active ingredient enters the system gradually over time.
Oh, thank you so much!!!!
Is Concerta actually an antidepressant?? Can it even be prescribed for depression?? Sending greetings from a freezing cold day here in Appalachia